# SDR AALA202204214166

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 55,080 hours, 35,000 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R SLIDE ARMED INDICATOR ON ELECTRONIC CENTRALIZED AIRCRAFT MONITOR DOOR/OXYGEN PAGE SHOWS DISARMED IN FLIGHT WHEN DOOR IS VISUALLY CONFIRMED TO BE ARMED. REPLACED R2 DOOR SLIDE ARM PROXIMITY SWITCH, OPERATIONS CHECK NORMAL AS PER AMM 52-73-11.
